PL EN


Journal
2008 | 16 | 1(61) | 75-82
Article title

THE NOTE ABOUT THE PARADOX OF THESEUS'S BOAT AND ABOUT GENIDENTITY

Authors
Title variants
Languages of publication
PL
Abstracts
EN
In this article the author solves the paradox of Theseus's boat. He gives also the axiomatic definition of genidentity.
Journal
Year
Volume
16
Issue
Pages
75-82
Physical description
Document type
ARTICLE
Contributors
author
  • E. Zabski, Uniwersytet Wroclawski, Instytut Filozofii, ul. Koszarowa 3, 51-149 Wroclaw, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
08PLAAAA04518729
YADDA identifier
bwmeta1.element.127c7bbf-297a-32e0-93ed-67cb74aefd03
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.